MathSciNet Relay Station
MathSciNet bibliographic data
MR1034660 41A35 (41A65)
Chalmers, B. L.; Metcalf, F. T. The determination of minimal projections and extensions in $L^1$. Trans. Amer. Math. Soc. 329 (1992), no. 1, 289–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement